Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 721-728
http://dx.doi.org/10.1155/S0161171282000660

On the spectrum of a distribution function and on unique factorization

Departement de Physique-Mathematiques, Universite de Moncton, Moncton, N.-B. EIA 3E9, Canada

Received 13 November 1980; Revised 30 June 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Pham-Gia, “On the spectrum of a distribution function and on unique factorization,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 721-728, 1982. doi:10.1155/S0161171282000660